It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-03-2008, 04:12 PM   #1
Newbie
(female)
 
Join Date: Jan 2008
Location: Oshkosh, Wi, USA
Posts: 3
Cyndee1983 HB User
Question Please Help Me.

Ok I take 4 different Meds for my Bipolar disorder. One I take 150 mg of Welbutrin in the morning (1 pill) and a .5 of a clonzapam with it. Then at night I take 100 mg of Limictal and .5 of the clonzapam and 10 mg of Ambien. If I dont lay down right away I have trouble getting to sleep but once I do get to sleep I sleep the full 8 hrs. But when I get up and all day I am constantly tired and out of energy. I dont feel like doing any thing except laying around and I have to help take care of house chores and my daughter. My Ex boyfriend doesnt understand it and gets agravated about it cuz it puts him into a stoop. Someone pls help me. I dont understand what is going on here. And I am tired of this too.

 
Old 01-04-2008, 10:17 AM   #2
Senior Member
(female)
 
Join Date: May 2006
Location: USA
Posts: 134
nora01 HB Usernora01 HB Usernora01 HB User
Re: Please Help Me.

I see you are getting 8 hours sleep but maybe you might need 9-10 hrs due to 3 drugs at night which can make you sleepy & relaxed. Maybe try a couple nights going to bed 1 hr earlier to see if that helps.

But I would definitely tell your doctors of the symptoms you are having as the morning meds might be making you daytime drowsy.

Good luck

 
Sponsors Lightbulb
   
Old 01-04-2008, 12:18 PM   #3
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: Please Help Me.

I think there are probably 2 good possibilities here.

First, I think that there is a good chance that Klonopin is your problem. It is very sedating. Why don't you check with your pdoc and see if you can reduce - or skip - your daytime dose of it. It may well be causing your fatique.

Secondly, at night you are taking TWO things that are very sedating. It may well be that they are causing you to relax sooo much that you have sleep apnea. Has anyone ever told you that you snore? If you have sleep apnea, you will still be tired despite having slept for 8 hours.

 
Old 01-04-2008, 01:00 PM   #4
Senior Veteran
(female)
 
Join Date: Jul 2007
Location: Falls of Rough, KY
Posts: 543
Jenn4508 HB UserJenn4508 HB User
Re: Please Help Me.

Quote:
Originally Posted by Cyndee1983 View Post
Ok I take 4 different Meds for my Bipolar disorder. One I take 150 mg of Welbutrin in the morning (1 pill) and a .5 of a clonzapam with it. Then at night I take 100 mg of Limictal and .5 of the clonzapam and 10 mg of Ambien. If I dont lay down right away I have trouble getting to sleep but once I do get to sleep I sleep the full 8 hrs. But when I get up and all day I am constantly tired and out of energy. I dont feel like doing any thing except laying around and I have to help take care of house chores and my daughter. My Ex boyfriend doesnt understand it and gets agravated about it cuz it puts him into a stoop. Someone pls help me. I dont understand what is going on here. And I am tired of this too.
Cyndee - I too suffer with BiPolar disorder.... I take alot of meds also not only for Bipolar but for other things also... First of all, how about keeping a mood chart, which can be downloaded from the Internet. Just do a search engine for a mood chart. It has a space for how many hours you slept, your meds and if they were taken, how your mood was and it only takes a couple of minutes each day to complete. It also has a space for other things that contributed to your day which is where you could put the problems with being constantly tired and out of energy. When you print it out it is for a month at a time and then just make copies and complete it each day. Take it with you to your next doctor's appt. I take 27 pills a day due to other problems besides the BiPolar but I do take the lamictal and also take xanax which is alot like the clonzapam. I too was taking a sleeping pill also which was more potent than the ambien however it didn't do much good so I quit taking it. What I ended up doing was quit taking the xanax at bedtime and the sleeping pill. You may not be able to give up both, maybe try one or the other. The lamictal, I take 50mg in the morning and 50 mg at bedtime. You can get a pill cutter and do that yourself. I however just got my dosage bumped.

Now due to all the other meds I take which happen to be meds that would put an elephant to sleep, my psychiatrist prescribed ritalin to help with energy even though this is normally prescribed for ADD and ADHD.

If you have any questions you want to ask me, please feel free to do so. I will tell you anything you need to know. These boards make me feel safe enough to talk about anything and with that, I like to help as many people as possible. Let me know how you are doing. Jenn

 
Old 01-04-2008, 02:21 PM   #5
Newbie
(female)
 
Join Date: Jan 2008
Location: Oshkosh, Wi, USA
Posts: 3
Cyndee1983 HB User
Re: Please Help Me.

Quote:
Originally Posted by index.html View Post
I think there are probably 2 good possibilities here.

First, I think that there is a good chance that Klonopin is your problem. It is very sedating. Why don't you check with your pdoc and see if you can reduce - or skip - your daytime dose of it. It may well be causing your fatique.

Secondly, at night you are taking TWO things that are very sedating. It may well be that they are causing you to relax sooo much that you have sleep apnea. Has anyone ever told you that you snore? If you have sleep apnea, you will still be tired despite having slept for 8 hours.
Ok Even If I dont take my meds like I sometimes forget during the day and at night except the sleeping pill. I am still that way. Way before I was ever put on any thing I have been like this. So like I said I have no clue. Also I know it is not the drugs. Any Ways The only time I have been told I snore is when I have a cold or if I was in a very deep sleep.

 
Old 01-05-2008, 06:22 AM   #6
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: Please Help Me.

Have you had your thryroid checked?

 
Old 01-05-2008, 02:47 PM   #7
Newbie
(female)
 
Join Date: Jan 2008
Location: Oshkosh, Wi, USA
Posts: 3
Cyndee1983 HB User
Exclamation Re: Please Help Me.

Quote:
Originally Posted by index.html View Post
Have you had your thryroid checked?
No never thought of that. My ex has a thyroid problem but he dont have this kinda problem. I see my doctor on the 23rd. I am going to talk to her about this and about the shortness of breath I constantly have. Alot of stuff I go through I am getting a bit annoyed and tired of. GRRR

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need some advice , please help.... wantbhappy3 HIV Prevention 19 02-24-2010 05:21 AM
Bug Phobia - I cannot live like this. Please please help me! ard251 Phobias 2 06-19-2009 10:18 PM
Suggestions needed please...Epstein-Barr brawndo78 Swine Flu (H1N1) 15 05-23-2009 05:39 PM
Please Please Please some advice.... iwntnormality HIV Prevention 9 04-09-2008 07:40 AM
My nails are growing in white! TamWasHere Nail Problems 7 07-27-2006 07:44 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mkgbrook (6), ladybud (6), danabarb (4), claud883 (4), nochange (4), Seraph (3), phoebe368 (3), writeleft (3), Zork2 (3), irisrose (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!